# SDR WX0300026

- Difficulty date: December 30, 2003
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N945MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49725
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SERVICE CHECK IN LAS, THREE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RELAMPED THE EMERGENCY LIGHTS AS REQUIRED IAW AMM 33-53-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
